# SDR SWIA200211335

- Difficulty date: August 31, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 18,224 hours, 16,030 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER ENGINE SUPPORT BEAM WEB CRACKED AT APPROX RBL 8 STARTING FROM AFT SIDE UNDER FIRE LOOP BRACKET.  FOUND DURING C-CHECK INSPECTION.  HFEC INSPECTION C/O ON BEAM CUTOUT REPAIR AND AREA AS REQUIRED IAW REO 601R-53-61-345 REV C.  NO CRACKS FOUND.  REPAIRED DAMAGE IAW CRJ REO 601R-53-61-345 REV `C` AND CRJ REO 601R-53-61-586.
